# SDR DXTA2017032306389

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0027
- Aircraft time: 752 hours, 530 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  GEAR DISAGREE N AND YELLOW CROSS HATCH ON GEAR INDICATOR ILLUMINATED.  BLOW DOWN HANDLE ALSO PULLED.  REMOVED AND REPLACED UPLOCK SWITCH .
